Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 93, NWS Quad Cities, IA

June 20, 2011Clark County, Missouri; Lee County, Iowa

NWS Quad Cities, IA issued this river flood warning at Jun 20, 2011, 9:26 AM CDT for Clark County, Missouri; Lee County, Iowa. It was in force for 43 hr.

The area

The counties it named.

The facts

Issued
Jun 20, 2011, 9:26 AM CDT (14:26 UTC)
Expired
Jun 22, 2011, 4:31 AM CDT
In force
43 hr
Issued by
NWS Quad Cities, IA
Flood severity
Moderate

Counties Lee County, IA, Clark County, MO

The radar

The Quad Cities radar (KDVN), 148 km from the middle of the area, began a volume at 14:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Des Moines River at St. Francisville (SFLM7).

Action stage
17 ft
Minor stage
18 ft
Moderate stage
22 ft
Major stage
25 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05490600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

398 
WGUS43 KDVN 201426
FLWDVN


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
926 AM CDT MON JUN 20 2011

.RUNOFF FROM HEAVY RAINFALL OVER THE PAST COUPLE DAYS WILL RESULT
IN ANOTHER ROUND OF FLOODING ALONG PORTIONS OF THE DES MOINES RIVER. 

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC111-MOC045-210226-
/O.NEW.KDVN.FL.W.0093.110620T1426Z-110625T0000Z/
/SFLM7.2.ER.110620T1242Z.110621T0600Z.110623T1200Z.NO/
926 AM CDT MON JUN 20 2011

...FLOOD WARNING IN EFFECT UNTIL THURSDAY MORNING...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A
* FLOOD WARNING FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL THURSDAY MORNING.
* AT 8:00 AM MONDAY THE STAGE WAS 18.2 FEET...AND RISING. 
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* THE RIVER ROSE ABOVE FLOOD STAGE AROUND 8 AM THIS MORNING 
  AND CONTINUES TO RISE RAPIDLY.
* FORECAST...RISE TO 22.3 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE THURSDAY MORNING.
* IMPACT...AT 18 FEET...FLOODING OCCURS OVER THE LOWEST RIVER BANKS.

$$
5 follow-up statements
151 
WGUS83 KDVN 201902
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
202 PM CDT MON JUN 20 2011

.THE DES MOINES RIVER AT ST FRANCISVILLE CONTINUES TO RISE
RAPIDLY DUE TO RUNOFF FROM VERY HEAVY OVERNIGHT RAINFALL. 

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC111-MOC045-211102-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-110625T1500Z/
/SFLM7.2.ER.110620T1242Z.110621T0600Z.110624T0300Z.NO/
202 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL THURSDAY EVENING.
* AT 1:00 PM MONDAY THE STAGE WAS 21.6 FEET...AND RISING. 
* FLOOD STAGE IS 18 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE ABOVE 22 FEET BY MID AFTERNOON AND REACH 24.5 FEET
  TUESDAY MORNING. IT IS FORECAST TO FALL BELOW FLOOD STAGE THURSDAY
  EVENING.
* IMPACT...AT 22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$
841 
WGUS83 KDVN 210259
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
959 PM CDT MON JUN 20 2011

.UPDATED RIVER FLOODING INFORMATION.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

ILC067-MOC045-211859-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110626T1500Z/
/GGYM7.2.ER.000000T0000Z.110616T1050Z.110625T0300Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL FRIDAY EVENING.
* AT  9:30 PM MONDAY THE STAGE WAS 16.6 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.0 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY EVENING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC103-183-211858-
/O.EXT.KDVN.FL.W.0096.000000T0000Z-110624T2125Z/
/KALI4.2.ER.110620T2240Z.110622T0000Z.110623T0925Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL THURSDAY MORNING.
* AT  9:00 PM MONDAY THE STAGE WAS 14.6 FEET...AND RISING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FORECAST...RISE TO 16.9 FEET TUESDAY EVENING. FALL BELOW FLOOD 
  STAGE THURSDAY MORNING.


$$

IAC107-211858-
/O.EXT.KDVN.FL.W.0097.000000T0000Z-110623T2145Z/
/SIGI4.1.ER.000000T0000Z.110621T1200Z.110622T0945Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL WEDNESDAY MORNING.
* AT  9:30 PM MONDAY THE STAGE WAS 16.8 FEET...AND RISING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.6 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE WEDNESDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$

IAC057-087-111-211858-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110625T1708Z/
/AGSI4.2.ER.110615T1155Z.110621T0600Z.110624T0508Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL FRIDAY MORNING.
* AT  9:30 PM MONDAY THE STAGE WAS 19.4 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 19.9 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE FRIDAY MORNING.
* IMPACT...AT  19 FEET...WATER AFFECTS DRIVEWAYS AND GRAVEL ACCESS 
  ROADS IN AUGUSTA.

$$

IAC111-177-211858-
/O.EXT.KDVN.FL.W.0094.000000T0000Z-110623T1200Z/
/KEQI4.1.ER.110621T0022Z.110621T0600Z.110622T0000Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL TUESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* UNTIL TUESDAY EVENING.
* AT  9:15 PM MONDAY THE STAGE WAS 22.1 FEET...AND RISING. 
* FLOOD STAGE IS  22 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 22.3 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE TUESDAY EVENING.
* IMPACT...AT  22 FEET...WATER AFFECTS LOW-LYING AGRICULTURAL AREAS.

$$

IAC111-MOC045-211858-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-110625T1536Z/
/SFLM7.2.ER.110620T1242Z.110621T0600Z.110624T0336Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL THURSDAY EVENING.
* AT  9:00 PM MONDAY THE STAGE WAS 22.7 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 23.6 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE THURSDAY EVENING.
* IMPACT...AT  22 FEET...WATER RISES OVER THE HIGHEST RIVER BANKS.

$$

MOC045-211858-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-110624T1256Z/
/WYLM7.1.ER.110621T1330Z.110622T0600Z.110623T0056Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY EVENING.
* AT  9:30 PM MONDAY THE STAGE WAS 16.0 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.9 FEET WEDNESDAY MORNING. FALL BELOW FLOOD 
  STAGE WEDNESDAY EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

ILC067-109-211858-
/O.EXT.KDVN.FL.W.0092.000000T0000Z-110625T0800Z/
/CLMI2.1.ER.110620T1135Z.110621T1200Z.110623T2000Z.NO/
959 PM CDT MON JUN 20 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL THURSDAY.
* AT  8:45 PM MONDAY THE STAGE WAS 21.5 FEET...AND RISING. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 21.8 FEET TUESDAY MORNING. FALL BELOW FLOOD 
  STAGE THURSDAY.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
126 
WGUS83 KDVN 211601
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1101 AM CDT TUE JUN 21 2011

.UPDATED RIVER FLOODING INFORMATION.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC057-111-ILC067-071-211631-
/O.CAN.KDVN.FL.W.0098.000000T0000Z-110624T1200Z/
/BRLI4.N.ER.110621T0030Z.000000T0000Z.000000T0000Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE MISSISSIPPI RIVER AT BURLINGTON.
* AT 10:00 AM TUESDAY THE STAGE WAS 14.9 FEET...AND STEADY. 
* FLOOD STAGE IS  15 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...HOLD AROUND 14.9 FEET THROUGH WEDNESDAY...THEN START
  TO FALL. 

$$

ILC067-MOC045-220800-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110626T2100Z/
/GGYM7.2.ER.000000T0000Z.110616T1050Z.110625T0900Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL SATURDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.2 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.6 FEET WEDNESDAY MORNING. FALL BELOW FLOOD 
  STAGE SATURDAY MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC103-183-220800-
/O.EXT.KDVN.FL.W.0096.000000T0000Z-110623T1348Z/
/KALI4.1.ER.110620T2240Z.110621T1345Z.110622T0148Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THIS EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE ENGLISH RIVER AT KALONA.
* UNTIL THIS EVENING.
* AT 10:00 AM TUESDAY THE STAGE WAS 14.9 FEET...AND FALLING. 
* FLOOD STAGE IS  14 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THIS EVENING.

$$

IAC107-220800-
/O.EXT.KDVN.FL.W.0097.000000T0000Z-110623T2217Z/
/SIGI4.1.ER.000000T0000Z.110621T1215Z.110622T1017Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE NORTH SKUNK RIVER NEAR SIGOURNEY.
* UNTIL WEDNESDAY MORNING.
* AT 10:30 AM TUESDAY THE STAGE WAS 17.3 FEET...AND FALLING. 
* FLOOD STAGE IS  16 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT  16 FEET...WATER AFFECTS AGRICULTURAL LAND...SOME 
  COUNTY ROADS AND FARM HOUSES.

$$

IAC057-087-111-220800-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110625T0900Z/
/AGSI4.2.ER.110615T1155Z.110621T1115Z.110623T2100Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL THURSDAY.
* AT 10:30 AM TUESDAY THE STAGE WAS 18.9 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY.

$$

IAC111-177-211631-
/O.CAN.KDVN.FL.W.0094.000000T0000Z-110623T1200Z/
/KEQI4.N.ER.110621T0022Z.000000T0000Z.000000T0000Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT KEOSAUQUA.
* AT 10:15 AM TUESDAY THE STAGE WAS 20.8 FEET...AND FALLING. 
* FLOOD STAGE IS  22 FEET.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 19.0 FEET WEDNESDAY MORNING.

$$

IAC111-MOC045-220800-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-110624T1400Z/
/SFLM7.2.ER.110620T1242Z.110621T1100Z.110623T0200Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL WEDNESDAY EVENING.
* AT 10:00 AM TUESDAY THE STAGE WAS 22.0 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  22 FEET...WATER IS OVER THE HIGHEST RIVER BANKS.

$$

MOC045-220800-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-110624T1210Z/
/WYLM7.1.ER.000000T0000Z.110622T1200Z.110623T0010Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY EVENING.
* AT  9:30 AM TUESDAY THE STAGE WAS 16.9 FEET...AND RISING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...RISE TO 17.8 FEET LATE TONIGHT...THEN START TO FALL.
  FORECAST TO THEN DROP BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

ILC067-109-220800-
/O.EXT.KDVN.FL.W.0092.000000T0000Z-110624T1240Z/
/CLMI2.1.ER.110620T1135Z.110621T1115Z.110623T0040Z.NO/
1101 AM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL WEDNESDAY EVENING.
* AT  9:45 AM TUESDAY THE STAGE WAS 21.0 FEET...AND STEADY. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
969 
WGUS83 KDVN 220241
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
941 PM CDT TUE JUN 21 2011

.FLOODING CONTINUES AT SOME LOCATIONS IN SOUTHEAST IOWA...
NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS.

&&

ILC067-MOC045-221841-
/O.EXT.KDVN.FL.W.0081.000000T0000Z-110625T2100Z/
/GGYM7.2.ER.000000T0000Z.110616T1050Z.110624T0900Z.NO/
941 PM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL FRIDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE MISSISSIPPI RIVER AT GREGORY LANDING.
* UNTIL FRIDAY MORNING.
* AT  9:00 PM TUESDAY THE STAGE WAS 17.1 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE FRIDAY MORNING.
* IMPACT...AT  17 FEET...WATER AFFECTS THE ROAD NORTH OF THE GRAIN 
  ELEVATOR IN GREGORY LANDING.

$$

IAC057-087-111-221840-
/O.EXT.KDVN.FL.W.0082.000000T0000Z-110625T0800Z/
/AGSI4.2.ER.110615T1155Z.110621T1115Z.110623T2000Z.NO/
941 PM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL THURSDAY...

THE FLOOD WARNING CONTINUES FOR
  THE SKUNK RIVER AT AUGUSTA.
* UNTIL THURSDAY.
* AT  8:30 PM TUESDAY THE STAGE WAS 18.4 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MODERATE FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE THURSDAY.
* IMPACT...AT  18 FEET...WIDESPREAD AGRICULTURAL FLOODING OCCURS.

$$

IAC111-MOC045-221840-
/O.EXT.KDVN.FL.W.0093.000000T0000Z-110623T2242Z/
/SFLM7.2.ER.110620T1242Z.110621T1100Z.110622T1042Z.NO/
941 PM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* UNTIL WEDNESDAY MORNING.
* AT  9:00 PM TUESDAY THE STAGE WAS 19.6 FEET...AND FALLING. 
* FLOOD STAGE IS  18 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY MORNING.
* IMPACT...AT  20 FEET...THE ST. FRANCISVILLE BOAT RAMP IS UNDER 
  WATER.

$$

MOC045-221840-
/O.EXT.KDVN.FL.W.0095.000000T0000Z-110624T0651Z/
/WYLM7.1.ER.000000T0000Z.110621T2115Z.110622T1851Z.NO/
941 PM CDT TUE JUN 21 2011

...FLOOD WARNING NOW IN EFFECT UNTIL WEDNESDAY...

THE FLOOD WARNING CONTINUES FOR
  THE FOX RIVER AT WAYLAND.
* UNTIL WEDNESDAY.
* AT  8:30 PM TUESDAY THE STAGE WAS 16.7 FEET...AND FALLING. 
* FLOOD STAGE IS  15 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY.
* IMPACT...AT  15 FEET...WATER AFFECTS AGRICULTURAL LAND ON THE SOUTH
  BANK.

$$

ILC067-109-221840-
/O.CON.KDVN.FL.W.0092.000000T0000Z-110624T1240Z/
/CLMI2.1.ER.110620T1135Z.110621T1115Z.110623T0040Z.NO/
941 PM CDT TUE JUN 21 2011

...FLOOD WARNING REMAINS IN EFFECT UNTIL WEDNESDAY EVENING...

THE FLOOD WARNING CONTINUES FOR
  THE LA MOINE RIVER AT COLMAR.
* UNTIL WEDNESDAY EVENING.
* AT  8:45 PM TUESDAY THE STAGE WAS 21.0 FEET...AND STEADY. 
* FLOOD STAGE IS  20 FEET.
* MINOR FLOODING IS OCCURRING AND IS FORECAST TO CONTINUE.
* FORECAST...FALL BELOW FLOOD STAGE WEDNESDAY EVENING.
* IMPACT...AT  20 FEET...WATER AFFECTS THE LOWEST PORTIONS OF LAMBERT
  ROAD AND AFFECTS LAMAR ROAD APPROXIMATELY 100 FEET NORTH OF THE 
  INTERSECTION WITH COUNTY ROAD 26.

$$
747 
WGUS83 KDVN 220931
FLSDVN


FLOOD STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
431 AM CDT WED JUN 22 2011

.FLOOD WARNING IS CANCELLED FOR THE DES MOINES RIVER AT 
ST FRANCISVILLE.

RIVER FORECASTS INCLUDE PAST PRECIPITATION AND FORECAST RAINFALL FOR
THE NEXT 24 HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN 
ALTERNATE ROUTE. TURN AROUND...DON/T DROWN.

ADDITIONAL RIVER AND WEATHER INFORMATION IS AVAILABLE AT 
WWW.WEATHER.GOV/QUADCITIES .

&&

IAC111-MOC045-221001-
/O.CAN.KDVN.FL.W.0093.000000T0000Z-110623T2242Z/
/SFLM7.2.ER.110620T1242Z.110621T1100Z.110622T0815Z.NO/
431 AM CDT WED JUN 22 2011

...FLOOD WARNING IS CANCELLED...

THE FLOOD WARNING IS CANCELLED FOR
  THE DES MOINES RIVER AT ST FRANCISVILLE.
* AT 4:00 AM WEDNESDAY THE STAGE WAS 17.8 FEET...AND FALLING. 
* FLOOD STAGE IS 18 FEET.
* FELL BELOW FLOOD STAGE AT 3:15 AM WEDNESDAY.
* NO FLOODING IS OCCURRING...AND NO FLOODING IS FORECAST.
* FORECAST...FALL TO 15.5 FEET THURSDAY MORNING.

$$

NICHOLS

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this river flood warning went out at Jun 20, 3:26 AM CDT, 6 hours earlier.

Area forecast discussion, Jun 20, 3:26 AM CDT, 6 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
326 AM CDT MON JUN 20 2011

.SYNOPSIS...
SHORTER DISCUSSION DUE TO ONGOING MESOSCALE CONVECTIVE SYSTEM...OR MCC
WITH LOTS OF RAIN...SOME SEVERE.  NOWCAST TOOLS SUGGEST LOTS OF
CONVECTION TO CONTINUE INTO AT LEAST THE MID MORNING HOURS. CHALLENGE
WILL BE OUTFLOW BOUNDARIES AND INTERACTION WITH MORE CONVECTION IN
NE/KS. UPPER AIR ANALYSIS SHOWS VERY STRONG UPPER LOW IN SW CONUS IS
EVEN A BIT STRONGER THAN SOLUTIONS SHOW WITH POSSIBLE FURTHER DIGGING
OF THIS UPPER LOW INTO PLAINS NEXT 24 HOURS.  THIS SUPPORTS DYNAMIC
CONDITIONS WITH POTENTIAL NEAR RECORD COOL MAX TEMPS WEDNESDAY AND
THURSDAY.

&&

.SHORT TERM...TODAY AND TONIGHT...
TODAY...NORTH SECTIONS CONCEPTUALLY BASED ON CONVECTION AND TRENDS
SHOULD SEE HIGHS LOWER THAN GUIDANCE WITH LOWER 80S WITH SOME RISK IF
MORE PRECIPITATION ARRIVES FROM WEST AND CLOUDS FOR UPPER 70S FOR DAY
SHIFT TO MONITOR. EVEN CENTRAL SECTIONS MAY HAVE MAX TEMPERATURES
STRUGGLE INTO THE LOWER 80S WITH LOTS OF CLOUDS.  LOCAL TECHNIQUES DO
SUPPORT AT LEAST PARTIAL CLEARING WITH MOST IF NOT ALL CONVECTION TO
END BY MID DAY INTO EARLY AFTERNOON. HENCE THE HIGHS IN THE MID TO
UPPER 80S SOUTH 1/3. PLAN TO KEEP THE FLASH FLOOD WATCH GOING UNTIL
18Z SINCE HEAVY PRECIPITATION IS OCCURRING ATTM.

TONIGHT...CONVECTION SHOULD REFIRE AND MOVE INTO AREA LATE EVENING
AGAIN AND ESPECIALLY OVERNIGHT HOURS WITH HEAVIEST AMOUNTS FAR NW
SECTIONS.  PROBLEM WILL BE OUR EXISTING ONGOING CONVECTION SHOULD
IMPACT THIS NEXT ROUND OF CONVECTION.  LOCAL TOOLS SUPPORT HEAVY RAIN
AGAIN MAIN RISK WITH PW/S 1.5 TO NEAR 2 INCHES.  HIGH DEWPOINTS TO
KEEP MOST MINS IN THE LOWER 70S.   ..NICHOLS..

.LONG TERM...TUESDAY THROUGH NEXT SUNDAY...
...WARM AND HUMID WITH STORMS INTO TUESDAY...NEAR RECORD COOL HIGHS
AFTER FRONTAL PASSAGE WITH BELOW NORMAL TEMPERATURES INTO SUNDAY...

OVERVIEW...INITIALIZATION AND VERIFICATION SLIGHTLY BELOW AVERAGE AS
THE LOCATION OF SEVERAL CONVECTIVE SYSTEMS AGAIN MARGINALLY HANDLED.
BETTER WITH DYNAMIC UPPER LOW IN SW CONUS BUT EVIDENCE PER SURFACE
PRESSURE FIELDS ALL SOLUTIONS APPEAR TO BE STILL TOO TEPID ON
STRENGTH OF THIS SYSTEM. RESULT COULD BE MORE CONVECTION IMPACTING
EVOLUTION AND TRACK OF SYSTEM INTO MID WEEK.  WENT WITH A 60/40 BLEND
OF 80KM NAM-WRF AND GFS INTO DAY 3.  THEN A 50/50 BLEND OF HI-RES
ECMWF AND GFS.

TUESDAY...LARGE UNCERTAINTY ON AMOUNT OF CONVECTION AND SEVERE
WITH SURFACE FRONT.  THIS AGAIN IS DUE TO HOW CONVECTION IMPACTS
EVOLUTION OF SHORT WAVES ROTATING OUT OF UPPER LOW.  LARGE SCALE
FEATURES ARE MARGINAL ATTM BUT IN INTENSE CONVECTION OCCURS ON
SOUTH END OF SYSTEM TONIGHT THEN THIS COULD ROTATE NORTH AND PRODUCE
A TORNADO RISK THAT WILL NEED TO BE CLOSELY RECONSIDERED.  KEPT 40
TO 60 PERCENT CHANCE POPS WITH HIGHS LOWER 80S NW TO UPPER 80S SE.
TUESDAY NIGHT...MAINLY EVENING STORMS WITH AGAIN SOME RISK OF
SEVERE IF UPPER ENERGY DOESN/T SHEAR.  MINS MID TO UPPER 60S AS WEST
WINDS AND COOLING TO ARRIVE LATE OVERNIGHT.

WEDNESDAY AND THURSDAY...TURNING COOLER AND CLOUDY WITH NEAR RECORD
COOL HIGH TEMPERATURES SUGGESTED BOTH DAYS.  MOST LOCATIONS TO SEE
60S FOR HIGHS WITH SOME SUGGESTION LOW TO MID 60S NORTH SECTIONS FOR
LATER SHIFTS TO RECONSIDER.  AREAS OF LIGHT RAIN AND RAINSHOWERS IN
DEEP LOW LEVEL MOISTURE WITH RISK OF PERIODS OF DRIZZLE AND EVEN FOG
IN THE MORNING HOURS FOR LATER SHIFTS TO CONSIDER. MINS WITH LOTS OF
CLOUDS UPPER 50S TO LOWER 60S WITH MODERATE WINDS. UNSEASONABLY COOL
AND DAMP FOR LATE JUNE.

FRIDAY INTO SUNDAY...CLEARING WITH BELOW NORMAL TEMPERATURES WITH
70S APPROACHING NEAR 80F ON SUNDAY. LOWS MID 50S TO LOWER 60S WITH
MODERATE DEWPOINTS IN THE 50S TO LOWER 60S.  ENOUGH LOW LEVEL
MOISTURE TO SUGGEST SOME POPCORN SHOWERS OR STORM MAINLY IN THE
AFTERNOON AND EVENING HOURS WITH HIGHEST RISK SW NEAR WARM FRONT
AND NEXT SYSTEM...MAINLY ON SATURDAY AND SUNDAY.   ..NICHOLS..

&&

.AVIATION...
MCS ACRS EASTERN IA WITH ANOTHER FROM EASTERN NEBRASKA INTO WESTERN
IA. BOTH MAY MERGE AND FORM A LARGE MCC. TSRA ASSOCIATED WITH THE
FIRST MCS WL BRING 1-2KFT CIGS AND POSSIBLY 1-2SM WITH TSRA THROUGH
12Z. AFT 12Z/20 3-5SM RA OR POSSIBLY 6SM RA WITH VCTS. CONDITIONS
SHOULD IMPROVE TO VFR 15Z-18Z. POTENTIAL FOR NEW TSRA DVLPMT 20Z-23Z
SO HAVE INCLUDED VCTS WITH VFR CONDITIONS. POTENTIAL FOR ANOTHER MCS
AFT 00Z/21. CIGS SHOULD REMAIN VFR WITH VFR/MVFR VSBYS. POTENTIAL
THERE FOR 2SM AND 2KFT CIGS WITH TSRA AFT 00Z/21.   ..08..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR DES MOINES-
     HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR HANCOCK-
     HENDERSON-MCDONOUGH-MERCER-WARREN.

MO...FLASH FLOOD WATCH UNTIL 1 PM CDT THIS AFTERNOON FOR CLARK-
     SCOTLAND.

&&

NICHOLS/08
Hazardous weather outlook, Jun 20, 8:46 AM CDT, 40 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
846 AM CDT MON JUN 20 2011

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-211330-
BENTON IA-BUCHANAN IA-BUREAU IL-CARROLL IL-CEDAR IA-CLARK MO-CLINTON
IA-DELAWARE IA-DES MOINES IA-DUBUQUE IA-HANCOCK IL-HENDERSON IL-HENRY
IA-HENRY IL-IOWA IA-JACKSON IA-JEFFERSON IA-JO DAVIESS IL-JOHNSON IA-
JONES IA-KEOKUK IA-LEE IA-LINN IA-LOUISA IA-MCDONOUGH IL-MERCER IL-
MUSCATINE IA-PUTNAM IL-ROCK ISLAND IL-SCOTLAND MO-SCOTT IA-
STEPHENSON IL-VAN BUREN IA-WARREN IL-WASHINGTON IA-WHITESIDE IL-
846 AM CDT MON JUN 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND NIGHT

TODAY...THUNDERSTORMS WILL MOVE ACROSS PORTIONS OF THE OUTLOOK AREA
UNTIL LATE THIS MORNING.  THE MAIN THREAT WILL BE VERY HEAVY RAINFALL
WITH RAINFALL TOTALS FROM LAST NIGHT AND THIS MORNING OF 1 TO 4
INCHES. THE GROUND ALONG AND SOUTH OF HIGHWAY 34 IS SATURATED AND
ADDITIONAL HEAVY RAIN WILL GO INTO RUNOFF AND POSE A RISK OF FLASH
FLOODING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH THIS MORNING
FOR MUCH OF THE OUTLOOK AREA SOUTH OF INTERSTATE 80.

TONIGHT...THUNDERSTORMS WILL AGAIN BE POSSIBLE WITH SOME STORMS
POSSIBLY PRODUCING LOCALLY HEAVY RAINFALL. A SECONDARY THREAT
WILL BE ISOLATED SEVERE STORMS WITH LARGE HAIL UP TO THE SIZE OF
QUARTERS AND STRAIGHT LINE WINDS UP TO 60 MPH.

THE STORM PREDICTION CENTER HAS THE ENTIRE OUTLOOK AREA IN A SLIGHT
RISK.

SOME AREA RIVERS ARE EXPERIENCING FLOODING. PLEASE SEE THE LATEST
FLOOD STATEMENTS AND FLOOD WARNINGS FOR DETAILS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TUESDAY...MORE THUNDERSTORMS ARE EXPECTED WITH THE RISK OF LOCALLY
HEAVY RAINFALL THAT MAY RESULT IN ADDITIONAL RIVER FLOODING AND
LOCALIZED FLASH FLOODING DUE TO ALREADY SATURATED SOILS. SOME STRONG
TO SEVERE STORMS MAY BE POSSIBLE...MAINLY TUESDAY AFTERNOON. THE
PRIMARY RISK WITH ANY SEVERE STORMS AT THIS TIME APPEARS TO BE LARGE
HAIL AND GUSTY STRAIGHT LINE WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT. ANY REPORTS OF
HEAVY RAINFALL GREATER THAN 1 INCH WOULD BE APPRECIATED.

NICHOLS

In the hours before

Local storm report, Jun 20, 7:08 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
708 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0707 AM     HEAVY RAIN       1 W CAMBRIDGE           41.30N 90.20W
06/20/2011  M1.45 INCH       HENRY              IL   TRAINED SPOTTER

            OVERNIGHT STORM TOTAL.

&&
Local storm report, Jun 20, 7:13 AM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
713 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HEAVY RAIN       3 SE ANNAWAN            41.37N 89.87W
06/20/2011  M2.50 INCH       HENRY              IL   TRAINED SPOTTER

&&

TOMO
Local storm report, Jun 20, 8:31 AM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
831 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 AM     HEAVY RAIN       3 NW HENNEPIN           41.29N 89.37W
06/20/2011  M4.50 INCH       BUREAU             IL   TRAINED SPOTTER

            STORM TOTAL

&&

TOMO
Local storm report, Jun 20, 8:52 AM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
852 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0850 AM     HEAVY RAIN       4 E WHAT CHEER          41.41N 92.28W
06/20/2011  M1.66 INCH       KEOKUK             IA   TRAINED SPOTTER

            STORM TOTAL SINCE AFTER MIDNIGHT.

&&

TOMO
Local storm report, Jun 20, 8:59 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0858 AM     HEAVY RAIN       2 ESE KEOSAUQUA         40.72N 91.92W
06/20/2011  M4.20 INCH       VAN BUREN          IA   TRAINED SPOTTER

&&

TOMO
Local storm report, Jun 20, 9:16 AM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
916 AM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     HEAVY RAIN       3 NNE CHARLIE HEATH MEM 40.61N 91.87W
06/20/2011  M1.30 INCH       VAN BUREN          IA   TRAINED SPOTTER

            FROM 6 TO 9 AM.

&&

TOMO

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:17 PM CDTFlash Flood WatchDVNClark, Scotland15 hr
Jun 19, 11:41 PM CDTSevere Thunderstorm WarningDVNClark, Scotland49 min
Jun 20, 1:45 AM CDTSevere Thunderstorm WarningDVNClark, Scotland75 min
Jun 20, 8:55 AM CDTFlash Flood WarningDVNClark, Scotland4 hr
Jun 20, 1:02 PM CDTAreal Flood WarningDVNClark, Scotland6 hr
Jun 20, 1:58 PM CDTRiver Flood WarningDVNClark62 hr
Jun 20, 3:25 PM CDTFlash Flood WatchDVNClark, Scotland12 hr
Jun 20, 12:31 AM CDTSpecial Weather StatementDVNDes Moines44 min
Jun 20, 1:00 AM CDTFlash Flood WarningDVNVan Buren9 hr
Jun 20, 1:51 AM CDTSpecial Weather StatementDVNIowa, Johnson, Washington39 min
Jun 20, 2:00 AM CDTSevere Thunderstorm WarningDVNDes Moines, Louisa34 min
Jun 20, 2:45 AM CDTSpecial Weather StatementDVNDes Moines, Lee75 min
Jun 20, 3:24 AM CDTSpecial Weather StatementDVNScott51 min
Jun 20, 5:14 AM CDTSpecial Weather StatementDVNJefferson, Keokuk, Washington61 min
Jun 20, 5:52 AM CDTSpecial Weather StatementDVNCedar, Johnson, Muscatine, Washington53 min
Jun 20, 10:08 AM CDTAreal Flood WarningDVNVan Buren6 hr
Jun 20, 1:47 PM CDTRiver Flood WarningDVNLee, Van Buren21 hr
Jun 20, 2:55 PM CDTRiver Flood WarningDVNJohnson, Washington30 hr
Jun 20, 3:00 PM CDTRiver Flood WarningDVNKeokuk30 hr

Nearby

River Flood Warnings in Missouri, 2011River Flood Warnings in Iowa, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.